Skip to Main content Skip to Navigation
Journal articles

About the image of the total signature map in the two-dimensional case

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01893298
Contributor : Jean-Philippe Monnier <>
Submitted on : Thursday, October 11, 2018 - 11:48:36 AM
Last modification on : Monday, March 9, 2020 - 6:16:01 PM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. About the image of the total signature map in the two-dimensional case. manuscripta mathematica, Springer Verlag, 1997, 93 (1), pp.143 - 161. ⟨10.1007/bf02677463⟩. ⟨hal-01893298⟩

Share

Metrics

Record views

50